MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS HEALTHCARE 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS HEALTHCARE 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 525DS
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During an internal review, devilbiss healthcare discovered that an mdr prepared in january 2022 was not successfully submitted.Upon discovery, devilbiss healthcare is submitting the report late.
 
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator reported by the end user as not delivering oxygen.According to the information provided, the end user subsequently required hospitalization.No additional clinical details regarding the hospitalization were made available.The device involved in the incident was not returned to devilbiss healthcare for evaluation; therefore, no device analysis was conducted, and confirmation of the alleged device malfunction could not be performed.

Brand Name
DEVILBISS HEALTHCARE 5L OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
MDR Report Key24025920
Report Number2515872-2026-00002
Device Sequence Number10554925
Product Code CAW
UDI-Device Identifier00885304000846
UDI-Public(01)00885304000846
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number525DS
Device Catalogue Number525DS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2000
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR
Patient SexMale